TITLE

Relations between Sequences and Selection Properties

AUTHOR(S)
Djurčić, D.; Kočinac, Lj. D. R.; Žižović, M. R.
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the set í•Š of sequences of positive real numbers and show that some subclasses of í•Š have certain nice selection and game theoretic properties.
ACCESSION #
28138850

 

Related Articles

  • Exact Evaluation of Infinite Series Using Double Laplace Transform Technique. Eltayeb, Hassan; Kılıçman, Adem; Mesloub, Said // Abstract & Applied Analysis;2014, p1 

    Double Laplace transform method was applied to evaluate the exact value of double infinite series. Further we generalize the current existing methods and provide some examples to illustrate and verify that the present method is a more general technique.

  • Towards the Keldysh Tauberian Theorem. Grishin, A. F.; Poedintseva, I. V. // Journal of Mathematical Sciences;Apr2006, Vol. 134 Issue 4, p2272 

    New versions of the Tauberian theorem of Keldysh are proved. We give examples to show the sharpness of the conditions of these theorems. Among auxiliary results, new cases of inversion of the de l'Hospital rule are obtained. Bibliography: 14 titles.

  • Asymptotically Almost Periodic Solutions of Inhomogeneous Cauchy Problems on The Half-Line. Arendt, Wolfgang; Batty, Charles J. K. // Bulletin of the London Mathematical Society;1999, Vol. 31 Issue 3, p291 

    Let u be a bounded, uniformly continuous, mild solution of an inhomogeneous Cauchy problem on R+: u′(t)+Au(t)+φ(t)(t≥0). Suppose that u has uniformly convergent means, σ(A)∩iR is countable, and φ is asymptotically almost periodic. Then u is asymptotically almost...

  • Necessary and sufficient Tauberian conditions for certain weighted mean methods of summability. II. Móricz, F.; Rhoades, B.E. // Acta Mathematica Hungarica;2004, Vol. 102 Issue 4, p279 

    We prove [1, Theorems 1 and 2] under weaker conditions and in a simpler way than we did in the cited paper.

  • A note on Tauberian Theorems of Exponential Type. Cadena, Meitner // International Journal of Mathematics & Computer Science;2015, Vol. 10 Issue 2, p105 

    Tauberian Theorems of exponential type provided by Kohlbecker, de Bruijn, and Kasahara are proved in only one Tauberian theorem. To this aim, the structure of those classical tauberian theorems is identified and, using a relationship recently proved by Cadena and Kratz, the relationships among...

  • Roth's theorem with moving targets. Vojta, Paul // IMRN: International Mathematics Research Notices;1996, Vol. 1996 Issue 3, p109 

    The article describes the Roth's theorem with moving targets. The author proves the theorem by replacing the use of Wronskians with Schmidt's subspace theorem. He also shows that every infinite sequence as in the theorem has an infinite subsequence satisfying from this it follows that the...

  • Summation Characterization of the Recessive Solution for Half-Linear Difference Equations. Došlý, Ondřej; Fišnarová, Simona // Advances in Difference Equations;2009, Special section p1 

    We show that the recessive solution of the second-order half-linear difference equation Δ(rkΦ(Δxk)) + ck Φ (xk+1) = 0, Φ(x) := |x|p-2 x,p > 1, where r, c are real-valued sequences, is closely related to the divergence of the infinite series ∑∞ (rkxkxk+1|Δxk|p-2)-1.

  • ON A GENERAL CLASS OF RENEWAL RISK PROCESS: ANALYSIS OF THE GERBER-SHIU FUNCTION. Shuanming Li; Garrido, José // Advances in Applied Probability;Sep2005, Vol. 37 Issue 3, p836 

    We consider a compound renewal (Sparre Andersen) risk process with interclaim times that have a Kn distribution (i.e. the Laplace transform of their density function is a ratio of two polynomials of degree at most n ε N). The Laplace transform of the expected discounted penalty function at...

  • An application of the cascade integration method. Utkina, E. // Differential Equations;Apr2007, Vol. 43 Issue 4, p586 

    The article discusses the case wherein the cascade integration method was applied. The cascade integration method otherwise known as the Laplace method may have several quantities with zero value in which case the value of another quantity can be expressed by quadratures. According to the...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics